Itching

Had to increase my advagraf from 0.5mg to 1mg about 2 weeks ago and the last week I have had an insane itch all over at first I thought it was fabric softener as I switched but I rewashed everything in my usual one and I still have it. I have been on antihistamines last 4 days but not touching it, has anyone else had this after an increase in medication and if so will it ever ease???

11 Replies

oldestnewest
  • Dear JoJo,

    Have you told the med team? Call the coordinator and let them know...

    Itching - in these circumstances - almost always is a sign that the bile ducts are not happy - often rectified through a simple endoscopy like procedure where they clear the ducts. You must let the team know... If needed contact the medical secretary and get them to let the doc know...

    My husband's itching led to the worst possible nightmare so I do apologise for sounding a little panic stricken​.

    Hopefully it will be something like meds - do let your team know.

    Pear

  • Hi pear I not worried it's anything to do with liver as blood's were fine and itching only started after increase in medication, had another blood test done on Friday so should have results in 2 days x

  • Hello Hun,

    You sound like your on top of things... Do keep us updated.

    Lots of love,

    Pear

  • unfortunately I had it for a while when I got changed to advagraf and straight on 2mg. I was drove mad. Had to keep taking antihistamines for a while. Give them a call they may want some new bloods from you. Good luck xxx

  • Hello jojoKarak,

    I had an increase three weeks ago. From 0.5 mg twice daily to 1mg in the morning and 0.5 at night. I've not noticed any itching.

    My Mycophenolate was also increased from 1g to 1.5g, as before with that drug, I had a very predictable and immediate gastric problem.

    Having said that, the increase in medication had the desired effect and my liver function has slowly become 'normal' again. It was a bit worrying, went from 4 monthly appointments to three consecutive weeks.

    Could your itching possibly be due to the reason your med was increased ?

    I was really lucky, pre-transplant, itching wasn't really an issue. I've seen people with itching so bad they were left with scaring from scratching. I hope you don't have anything that intolerable. Are you using over the counter anti-histamines ? If you are, maybe your GP could prescribe something more effective.

    Take care,

    Jim

  • I wasn't itchy at all before they increased it. I also have had other side effects headaches, insomnia etc. Other side effects calmed down and then itching started lol blood's were great 3 weeks ago so I not worried it's anything sinister 😊

  • Hi

    I'm a newby on here. Im called Lynne Atkinson.Hope you don't mind me joining in. I have Nash and have had terrible itching. My Dr prescribed me fexofenadine 180 mg which has been great. Hope you improve very soon. Lynne xxxx

  • Hi Jojo

    Had my TP. 21 October & I am still on 10 mg of Advagraf per day

    I did have some itching bit kings weren't worried & it now seems to have gone. My lifts are still a bit raised but I feel pretty well.

    Hope all continues to progress for you

  • Thanks I had my blood's done about 3 weeks ago and blood's were great they just couldn't trace any traciliomus that's why they increased my dose, I just don't remember being itchy first time I started them lol. Had blood's done on Friday so hopefully all will be good and it's just the medication, hope you are well x and you had yours ten days after me 😀

  • I'd mention it to your team just for peace of mind . I itch now and again at first was worried it was a sign of rejection but all my bloods where fine so Drs didn't seem bothered. Now I always have a tube of Eurax just in case. 😊

  • I am with everyone else and would mention it to the consulants just to be on the safe side. Good luck and i hope everything is ok. Xx😊

You may also like...